# SDR 99ZZZX1878

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N940SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 05341221
- Condition: Out Of Adjust
- Location: Elevator
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NEW CESSNA AT FACTORY HAD ELEVATOR HALVES MISALIGNED BY .25 INCH.  WHEN STREAMLINED WITH LOWER HORIZONTAL STABILIZER, ONE SIDE WAS .25 INCH OUT OF ALIGNMENT WITH OTHER SIDE.  AFTER FERRY FLIGHT TO HOME STATION, ELEVATOR BELLCRANK BOLTS WERE LOOSENED, ELEVATOR HALVES ALIGNED, AND BOLTS RE-TORQUED.
